# SDR SIMA20150228003

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 30,322 hours, 21,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT INOPERATIVE.  REPLACE FLASHLIGHT BULB IN CAP IN FLASHLIGHT AS REQUIRED.
